Article image
Article image

DISORDERED UVBH "For disorders of the liver -md stomach there is no tatter rnedicine Khan Chamberlain « Tablets," writes Mrs Margaret J. Wat-son, Emerald, Q. "I suffered with bad headache* caused by ft dvwrdered liver. Hearing my customers apeak no Highly of Chamberlain'* Tablets I thought I would try what they •would do for mo. After the first f»w iio.es I notioed an improvement, and after t hnd taken a couple of boxes found myself <juit-a relieved of headaches, which havo not vcjOCT^i'—tAdjtU

This article text was automatically generated and may include errors. View the full page to see article in its original form.
Permanent link to this item

https://paperspast.natlib.govt.nz/newspapers/ESD19141117.2.69.1

Bibliographic details

Page 8 Advertisements Column 1, Evening Star, Issue 15652, 17 November 1914

Word Count
82

Page 8 Advertisements Column 1 Evening Star, Issue 15652, 17 November 1914

Working